# SDR SIMA20140727003

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 10,244 hours, 6,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Detached
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR OPENED VERY ROUGH, NO SPRING ASSIST & HIT THE GND HARD.  PERFORMED GVI OF OUTSIDE OF DOOR & FOUND NO DAMAGE.  REATTACHED MOTOR ASSIST CABLE TO PULLEY IAW SMP.  DOOR OPENS & CLOSES NORMALLY IAW MM 52-11-00.
